# SDR UIEA2019111285872

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 81,419 hours, 13,599 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100149C
- Part serial: 1922A
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN FLIGHT DECK AND MCD AREA, REPORTED BY CREW.( REMOVED AND REPLACED GALLEY VENT FAN IAW AMM 21-58-01, OPS CHECK GOOD. )
